# SDR DALA2022121408112

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Frame
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTER FRAME OF DOOR OF LAVATORY C. THE COUNTER FRAME ON THE LAVATORY DOOR WAS REPAIRED IAW ERA 604216-14 REV. ORIGINAL SECTION I, REPAIR INSTRUCTIONS, AND PRI 604216-14 REV. 0 AND ERA 604025-14 REV. ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 604025-14 REV 0.
